## GLOBAL FINANCE – SUMMER TOWN HALL - UPDATED May 1, 2019

Location: Bethesda North Ballroom

Date: June 7, 2019

Time: 8:15 a.m. to 12 p.m.



A/V Dry Run and Testing 6:00 AM	Jennifer Lemmert and HQ Media Services on-site with hotel A/V staff for set-up and testing of decks, sound, wi-fi, videos, and equipment			
Breakfast Buffet Career Journey Booth 8:15-9:00 AM	<ul> <li>Solicit Career Advice from associates during breakfast to put into basket and enter a raffle (free weekend stay)</li> <li>Video playlist plays as associates arrive</li> <li>Lights dim and Bonvoy/TakeCare video plays</li> </ul>			
Topic	Speaker	Message		
Welcome & CFO Remarks 9:00 – 9:20 AM (20 minutes)	Leeny Oberg	<ul> <li>Welcome associates in room and via livestream</li> <li>Provide discipline updates: 2019 highlights, growth pipeline</li> <li>Leeny introduces guest speaker and invites them to stage</li> </ul>		
<b>Guest Speaker: 9:20 – 9:45 AM</b> (25 minutes)	Arno Van der walt, Chief Information Security Officer	<ul> <li>TBD</li> <li>Leeny- thank you to the presenter and invites game show hosts to the stage</li> </ul>		
Project Game Show 9:45 – 10:30 AM (45 minutes)	Porter Shifflett & Kimberly Gould; Pam Stults (Maglev), Astrid Burrows (Train), Julie Sieracki (PSF), Kristy Godbold & Michael Cullen (Catapult); Also MIP 44 Highlights (Kristy)	<ul> <li>Game Moderators – Porter Shifflett with Kimberly Gould (2017 Finance Associate of the Year)</li> <li>Porter &amp; Kimberly explain the Project Game Show – Attendees listen closely to leaders because there will be a "quiz" later</li> <li>Leaders provide give key facts about projects (5 minutes each); totaling 25 minutes</li> <li>Use Kahootz mobile game (time vs the game) to ask 8 questions via phones; totaling 10 minutes</li> <li>Porter &amp; Kimberly award 3 weekend stays to top 3 winners (2 at HQ; 1 remote):</li> <li>STAYS: The Ritz-Carlton, Santa Barbara, CA   The Ritz-Carlton Naples, FL   Marriott Resort-Grand Cayman</li> </ul>		
C.O.R.E. 10:30 – 10:35 AM (5 minutes)	Gina Masterson	Stand up and do stretching		
Celebrating Service Anniversaries 10:35 – 10:45 AM (15 minutes)	10:35 – 10:45 AM Gina Masterson • Six "30 Year" – with the exception of Bev Gebicke, the			
Finance Awards/Giveaway 10:45 – 11:15 AM (30 minutes)	Gina Masterson	<ul> <li>Announce 2018 Global Finance Award Winners</li> <li>Give 1 raffle from the Career Journey station. Read the Career Advice and announce the winner.</li> <li>STAY: JW Desert Ridge-Phoenix, AZ</li> </ul>		
<b>Q&amp;A and Wrap Up</b> <b>11:15– 11:30 PM</b> (15 minutes)	Leeny Oberg and Senior Finance Team	<ul> <li>Accept in-room and livestream questions</li> <li>Leeny to thank everyone for attending</li> </ul>		

<b>✓</b>	Task Promotion	POC	Deadline	Notes
✓	Event invitation	Name		Save-a-date
	Exchange announcement and reminder	Name	Mid-may/ Day before ad-hoc	Livestream and parking instructions
	Presentations			
✓	Finalize agenda	Team	4/15	Includes CFO approval
	Video playlist	Name		In progress
	Leeny's deck	Name		Name to work with Name for CFOs presentation
	Guest Speaker deck	Name		Name to share deck with Jennifer
	Porter/finance leader deck	Name		•
✓	TakeCare Activity	Name		Name to contact name to discuss Take Care event
	Game-show style panel discussion	Name		Develop Project game show approach (Kahootz)
	HQ Finance Awards	Name	5/20	Work with leaders to select winners
				Trophies ordered
✓	Service anniversaries	Name	5/4	Name to prepare service anniversary slides for each milestone
	Senior leader Q&As	Name		Seating for all
				2 handhelds for stage
				2 stationary mics for in-room questions     Confirm who will be on store for OSA.
	Bethesda North Logistics			Confirm who will be on-stage for Q&A
	Bethesda North logistics	Name		Secure entire ballroom
	Bethesda Worth logistics	Nume		Menu
				Parking instructions
				Photographer
	Displays	Name		Donut Display
				Journey Booth
	AV needs	Name		In progress
	Livestream	Name		Work with MI Media Services for on-site support
				Will schedule dry run at Bethesda North
	Raffles and Prizes			
	Giveaways	Name	6/8	Prizes (pens/luggage tags) needed
<b>√</b>	Raffles	Name	4/15	JW Desert Ridge-Phoenix, AZ   The Ritz-Carlton, Santa Barbara, CA   The Ritz-Carlton Naples, FL   Marriott Resort-Grand Cayman

## A/V Checklist

## Livestream

- Actions needed:
  - Confirm distribution list for instructions
    - Recommend sending as email
    - Recommend adding instructions to meeting invite for Town Hall event
  - Confirm and send livestream test instructions to remote participants, including Adobe Connect log-in info [NEED TO UPDATE WITH NEW LINK AND PHONE NUMBER]
    - Be sure to connect to a hardline LAN.
    - Go to link: [link needed]
    - Log in as participant.
    - Select "Listen Only." You should hear hold music.
    - Mute your microphone.
      - On day-of, if you don't hear anything, you can call the number below:
      - US (Toll Free): 1-877-806-9883
      - Participant Code: 920993
      - Mute your phone.
  - Provide final PPT deck and video file
  - Conduct dry run to test:
    - 5 lavaliers
    - 2 for stage, 2 for in-room questions
    - Adobe Connect
    - Audio
    - Video
    - PPT deck
    - Recognition video
    - Chat box
    - Recording
    - Dial-in
- Settings for livestream:
  - Chat box set to private or so only the host/moderator can see it
    - Default is everyone must be changed
  - Force mute all dial-in and VOIP participants
  - Moderator will need to manually begin and end recording
- Questions
  - o Who is managing and/or making updates to the final PPT deck?
  - Who will serve as host/moderator to record event and manage chat box?
  - o Who from MI Media Services will be on-site to manage?
  - o How will technical difficulties be handled?